Review: could High blood pressure cause Weight gain?
We study 208,718 people who have High blood pressure from FDA and social media. Among them, 3,286 have Weight gain (Weight increased). Find out below who they are, other conditions they have and drugs they take.
Stay connected: get help anytime and anywhere for people who have High blood pressure and Weight gain >>>
High blood pressure
High blood pressure (latest reports from 1,159,663 patients) is typically treated by Lisinopril, Atenolol, Amlodipine Besylate, Diovan, Hydrochlorothiazide, Metoprolol Tartrate.
Weight gain (latest reports from 527,117 patients) has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol.
On Jul, 18, 2014: 208,658 people who have high blood pressure are studied. Among them, 3,286 (1.57%) have Weight Gain. They amount to 0.62% of all the 526,650 people who have Weight Gain on eHealthMe.
Gender of people who have high blood pressure and experienced Weight gain * :
|Weight gain||67.93%||32.07% |
Age of people who have high blood pressure and experienced Weight gain * :
|Weight gain||0.16%||0.03%||0.16%||0.68%||4.64%||16.75%||27.92%||49.69% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Weight gain||2.75%||54.13%||38.53%||4.59% |
Top co-existing conditions for these people * :
- Depression (608 people, 18.50%)
- Blood cholesterol increased (603 people, 18.35%)
- Diabetes mellitus (582 people, 17.71%)
- Pain (469 people, 14.27%)
- Anxiety (347 people, 10.56%)
- Blood cholesterol (263 people, 8.00%)
- Hypothyroidism (260 people, 7.91%)
- Gastrooesophageal reflux disease (255 people, 7.76%)
- Rheumatoid arthritis (240 people, 7.30%)
- Fibromyalgia (227 people, 6.91%)
Most common drugs used by these people * :
- Hydrochlorothiazide (650 people, 19.78%)
- Aspirin (585 people, 17.80%)
- Lisinopril (585 people, 17.80%)
- Norvasc (516 people, 15.70%)
- Atenolol (459 people, 13.97%)
- Lyrica (448 people, 13.63%)
- Lipitor (445 people, 13.54%)
- Toprol-xl (364 people, 11.08%)
- Diovan (359 people, 10.93%)
- Lasix (337 people, 10.26%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Weight Gain and High blood pressure
- group for people who have High blood pressure
Common treatments for High Blood Pressure and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 weeks ago):
I work out 6 days a week and seem to be gaining weight gradually every year. I think I eat the right kind of foods or rather watch what I eat carefully. I just can not loose a pound!
From this study (2 months ago):
All of the symptoms I listed started after I began taking Ambien. I quit taking it after about 2 months. The symptoms have not gone away after 60 days.
From this study (3 months ago):
I am an obese male who lost 70 pounds over the last three years. My weight remained stable for nearly one year. My doctor prescribed and I have been compliant with taking the above mentioned medications for the last nine months and they were keeping my blood glucose in check and lowered my A1C by 60% over that time. Over the last three months, I have gained 8 lbs. without any change to my caloric intake or exercise regimen (I walk two miles a day.). Has my body adapted to taking these medications and now be causing weight gain?
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: High blood pressure, Weight gain
You may be interested at these reviews (what is this?):
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my ...
- Crestor side effects
I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad e ...
- Taste loss while taking lisinopril
I have severe loss of taste and appetite since starting lisinopril . I was unsure what the cause was until finding your site. My physician did not know what was causing it and did not even try to find out. In fact she doubled the dose I was taking .
More reviews for: High blood pressure, Weight gain
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.